# SDR AALA20070007

- Difficulty date: January 1, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 22C INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY LIGHT AT SEAT 22C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
